# SDR 96FDEA01300

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651821950
- Condition: Lightning Strike
- Location: Bs 360-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0100 044.  BS 360 - 440, WL 160, STR 24-26R, THERE ARE SEVERAL LIGHTNING STRIKES (MARKED).   ****S/D****   REPAIRED LIGHTNING STRIKES PER FEDEX SRM 53-30-3, FIG 20  AT BS 360 - 440, WL 160, STR 24-26R.
